# SDR SIMA200204203

- Difficulty date: January 30, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV INSPECTION, MAINTENANCE FOUND CORROSION AROUND NUT PLATE HOLES ON FLOORBEAM 36.  MAINTENANCE REPLACED FLOORBEAM 36 IAW ATR SRM 51-25-01 AND 51-15-03.  (M)
